Hermite-Hadamard Type Inequalities for Fractional Integrals

Marian Matłoka

Abstract

In the present note, we have established an integral identity and some Hermite-Hadamard type integral inequalities for the fractional integrals.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesResearch Report Collection, ISSN 1443-5764, (0 pkt)
Issue year2017
No20 (69)
Pages1-11
Publication size in sheets0.5
Keywords in EnglishHermite-Hadamard’s inequalities, Riemann-Liouville fractional integral, integral inequalities, h - preinvex function
URL http://rgmia.org/papers/v20/v20a69.pdf
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 5.0, 12-03-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?